# SDR AALA202207120826

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737
- Aircraft serial: 31069
- Aircraft time: 39,482 hours, 16,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D EMERGENCY EXIT SIGN LENS MISSING. **SUPPLEMENTAL REPORT FOR AALA202207110826: REPLACED LIGHT COVER PER AMM 33-51-01 .** (CLOSED)
